# SDR YENA2024082001129

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 08525
- Aircraft time: 21,533 hours, 6,849 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FLIGHT CONTROLS - ELEVATOR AILERON COMPUTER SYSTEM (ELAC) - INSTALL SOFTWARE STANDARD L104 ON ELAC B WITH DATA LOADING CAPABILITY ON CEO, SUPPORTING SAFETY BEYOND STANDARD FUNCTIONS; REFERENCES /1/ AIRBUS SB A320-27-1305 /2/ AIRBUS RIL SA27D22021675 R00 /3/ THALES RPL 1814 /4/ THALES VSB 394512B-27-044 R00 /5/ THALES VSB 394512B-27-025 R13 /6/ DESIGN TECHNICAL NOTE D00715231 /7/ PM24-019. REASON: ELAC B L104 STANDARD IS INTRODUCED TO SUPPORT SAFETY BEYOND STANDARD (SBS) FUNCTIONS REF/1/: - STALL POTENTIAL SITUATION IS DELAYED IN CASE OF INAPPROPRIATE PITCH-UP INPUTS. - IN CASE OF DUAL LOSS OF YAW DAMPER OR DUAL LOSS OF FLIGHT AUGMENTATION COMPUTER (FAC), FLIGHT ENVELOPE PROTECTIONS ARE KEPT AVAILABLE. - MODIFICATIONS TO AVOID DOUBLE AILERONS LOSS AT TAKE-OFF AND DOUBLE IRS REJECTION AT TAKE-OFF OR LANDING. SW L104 INCLUDES THE FEATURES OF SW L103 + L102: IMPROVE A/C CONTROL IN CASE OF ERRONEOUS AIRSPEED INFORMATION AT TAKEOFF, AVOID THE DISENGAGEMENT LOGIC OF THE AUTO PILOT MODE IN CASE OF SPIKE AFFECTING SIDE-STICK POTENTIOMETER, MODIFICATION TO AVOID ELAC PITCH FAULT. EFFECTIVITY: JETBLUE LOAD CAPABLE CEO MSN'S: 05677-08641 (N827JB-N999JQ) NON-LOADABLE ELACS WITH L101 S/W PN: 3945128218 LOAD CAPABLE ELACS WITH L101 S/W PN: 3945129112 PROCEDURE: SINCE THE FLEET HAS A MIXABILITY OF NON-LOADABLE AND LOADABLE ELACS, THE TC WILL BE SPLIT INTO: -01 FOR ELAC 1, AND -02 FOR ELAC 2. IF THE A/C HAS A NON-LOADABLE ELAC PN: 3945128218 INSTALLED, IT WILL JUST BE REMOVED AND REPLACED WITH ELAC L104 PN: 3945129118 OR 3945128224. IF THE A/C HAS A LOADABLE ELAC PN: 3945129112, IT WILL BE UPGRADED TO L104 PN: 3945129118 VIA MINIPDL. AN A/C IS ALLOWED TO HAVE A MIXABILITY OF NON-LOADABLE AND LOADABLE ELAC AS LONG AS IT HAS THE SAME SOFTWARE INSTALLED ON BOTH REF /6/. THE REMOVED LOADABLE L101 ELAC PN: 3945129112 WILL BE UPGRADED TO L104 IN SHOP VIA VSB EC 394512B-27-044 REF /4/*  THE REMOVED NON-LOADABLE L101 ELAC PN: 3945128218 WILL BE UPGRADED TO L104 IN SHOP VIA VSB EC 394512B-27-025 REF /5/* *BOTH VSB'S ARE FREE OF CHARGE PER AIRBUS MONITORED RETROFIT REF/2/ AND THALES RPL REF/3/. APPROVAL THIS PROJECT IS APPROVED UNDER PM24-019 REF/7/ . (CONSIDERED AS A MAJOR REPAIR) (E/C A320-27-1305)
